# SDR AALA961549

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N560AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53090
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 4TL1110B
- Condition: Defective
- Location: Cockpit
- Component: Honeywell
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHT OPERATION INTERMITTENT DURING TEST.  REPLACED EMERGENCY FLOOR LIGHT COCKPIT OVERHEAD SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
